Numark Paracetamol Capsules 32s

    This product is recommended for the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains and strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds

    In Stock
    £0.99

    Active Ingredients
    Capsules contain

    Paracetamol 500mg

    There are no reviews yet.

    Leave a Review

    Your email address will not be published. Required fields are marked *

    View your last orders?
    Log In